# SDR ASMF201708001

- Difficulty date: August 1, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N368AR
- Make and model: Boeing 737-800
- Aircraft serial: 36880
- Aircraft time: 18,570 hours, 8,538 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, TRAILING EDGE FLAP DISAGREE, SO FLIGHT CREW ACCOMPLISHED THE QRH 9.28 PROCEDURE, BEING NECESSARY A MISSED APPROACH. MAINTENANCE PERSONNEL PERFORMED THE FIM 27-51 TASK 860 PROCEDURE, TESTED CORRECT. OVERSPEED CONDITIONAL INSPECTION WAS PERFORMED IAW AMM 05-51-04, NO DAMAGES WERE FOUND.
